# SDR SWAA096009

- Difficulty date: September 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 46,884 hours, 38,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING I/B TRAILING EDGE MID FLAP O/B WEDGE DELAMINATED.  REPAIRED WEDGE PER SRM.
